Top
10
Doctor insights on: K Tab

Share
Dr. Sandra Lora Cremers
472 doctors shared insights

K Tab (Overview)

K-Tab is a mineral which is a kind of nutritional agent (nutritional or metabolic agent).


1

1
I am taking k-tab for my potassium. Is there a reason I might not be absorbing or digesting it?

I am taking k-tab for my potassium. Is there a reason I might not be absorbing or digesting it?

Causes of low K: Normally, people have no problems absorbing potassium (k) from their GI tract. A low k level can be due to, diuretics, most commonly. Kidney transplant patients can also have low k levels as well as those with a distal renal tubular acidosis and a low magnesium level. Patients with conn's syndrome and leukemia can also have low k levels as well as those with diarrhea and vomiting. ...Read more

Dr. Sandra Lora Cremers
472 doctors shared insights

K Tab (Overview)

K-Tab is a mineral which is a kind of nutritional agent (nutritional or metabolic agent).


2

2
I am taking k-tab for my potassium. Is there a reason they would hurt my system?

I am taking k-tab for my potassium. Is there a reason they would hurt my system?

Should be monitored: You are probably on this tablet because you have low potassium levels. They are usually well tolerated but some people get gastric upset with these tablets. The main issue while taking these tablets is that the potassium level still needs to be followed so that it does not go to high or too low. ...Read more

3

3
I am taking k-tab for my potassium. Is there a reason I might not be absorbing or digesting it?

Causes of low K: Normally, people have no problems absorbing potassium (k) from their GI tract. A low k level can be due to, diuretics, most commonly. Kidney transplant patients can also have low k levels as well as those with a distal renal tubular acidosis and a low magnesium level. Patients with conn's syndrome and leukemia can also have low k levels as well as those with diarrhea and vomiting. ...Read more

4

4
I am taking k-tab for my potassium. Is there a reason they would hurt my system?

Should be monitored: You are probably on this tablet because you have low potassium levels. They are usually well tolerated but some people get gastric upset with these tablets. The main issue while taking these tablets is that the potassium level still needs to be followed so that it does not go to high or too low. ...Read more

5

5
Would a person taking statin drugs that gets leg cramps be helped by k tab potassium pills?

Would a person taking statin drugs that gets leg cramps be helped by k tab potassium pills?

No on 2 counts: Statins don't cause leg cramps and potassium doesn't cure them. Statins can cause generalized aching and reduction of dose is usually all that's required to correct that. Sometimes switching drugs is needed. Leg cramps are very common and generally related to overstretch and overuse. Stretching and warm-up exercises done daily helps most people. ...Read more

See 1 more doctor answer
7

7
I was given amoxicillin/K clav tabs for a sinus infection - two days left of antibiotics, diarrhea for three days straight. Can I take Imodium?

I was given amoxicillin/K clav tabs for a sinus infection - two days left of antibiotics, diarrhea for three days straight. Can I take Imodium?

Depends: If the Diarrhoea is minimal ( like 2-3 loose stills) then I wld do nothing more. If the Diarrhoea is significant (6-10 stools) then I wld recommend talking to the prescribing doctor and if your symptoms are almost gone then wld recommend stopping the antibiotic after discussing with him. Another option wld be to take some probiotics. I wld avoid Imodium unless u have no choice. ...Read more

See 1 more doctor answer
8

8
Can you chew AMOX TR-K CLV 875-125MG TAB?

Can you chew AMOX TR-K CLV 875-125MG TAB?

Chew away: you can but probably won't after first try due to bad taste. ...Read more

9

9
I've had my period for 3 extra days. How do I stop it? Taking amoxicillin tr k clv 875-125mg tab. Could that be the cause?

I've had my period for 3 extra days. How do I stop it? Taking amoxicillin tr k clv 875-125mg tab. Could that be the cause?

Yes: An infection and/or medications can certainly change your cycle. If it goes longer than 10 days and shows no signs of getting lighter, see your gyn. He/She can help you with that. ...Read more

See 1 more doctor answer
10

10
Is drinking 128 oz of fluid daily safe? I try to mix in Gatorade or electrolyte tabs to prevent Na/K depletion, but concerned about dilution of other things in blood. Must do this to address orthostatic intolerance and not faint.

Is drinking 128 oz of fluid daily safe?  I try to mix in Gatorade or electrolyte tabs to prevent Na/K depletion, but concerned about dilution of other things in blood.  Must do this to address orthostatic intolerance and not faint.

Better question: If that's what you need to prevent orthostasis then, nothing will happen to you but a more interesting question to ask is WHY does a 29 year old have orthostasis if they drink any less than 128 oz. of fluid daily? That is not a normal situation. Has that been investigated and discovered? If you'd like to chat about this 1-1 please write me at: www.healthtap.com/dr-drsaghafi ...Read more

See 2 more doctor answers